Shabbir Ahmed
Shabbir Ahmed
Professor of Industrial & Systems Engineering, Georgia Institute of Technology
כתובת אימייל מאומתת בדומיין isye.gatech.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
A stochastic programming approach for supply chain network design under uncertainty
T Santoso, S Ahmed, M Goetschalckx, A Shapiro
European Journal of Operational Research 167 (1), 96-115, 2005
13182005
A sample approximation approach for optimization with probabilistic constraints
J Luedtke, S Ahmed
SIAM Journal on Optimization 19 (2), 674-699, 2008
5222008
Sample average approximation method for chance constrained programming: theory and applications
BK Pagnoncelli, S Ahmed, A Shapiro
Journal of optimization theory and applications 142 (2), 399-416, 2009
4792009
The sample average approximation method applied to stochastic routing problems: a computational study
B Verweij, S Ahmed, AJ Kleywegt, G Nemhauser, A Shapiro
Computational optimization and applications 24 (2), 289-333, 2003
4722003
A multi-stage stochastic integer programming approach for capacity expansion under uncertainty
S Ahmed, AJ King, G Parija
Journal of Global Optimization 26 (1), 3-24, 2003
4262003
An integer programming approach for linear programs with probabilistic constraints
J Luedtke, S Ahmed, GL Nemhauser
Mathematical programming 122 (2), 247-272, 2010
3162010
Mixed-integer models for nonseparable piecewise-linear optimization: Unifying framework and extensions
JP Vielma, S Ahmed, G Nemhauser
Operations research 58 (2), 303-315, 2010
3122010
A finite branch-and-bound algorithm for two-stage stochastic integer programs
S Ahmed, M Tawarmalani, NV Sahinidis
Mathematical Programming 100 (2), 355-377, 2004
3112004
Supply chain design under uncertainty using sample average approximation and dual decomposition
P Schütz, A Tomasgard, S Ahmed
European journal of operational research 199 (2), 409-419, 2009
2872009
Robust process planning under uncertainty
S Ahmed, NV Sahinidis
Industrial & Engineering Chemistry Research 37 (5), 1883-1892, 1998
2671998
The sample average approximation method for stochastic programs with integer recourse
S Ahmed, A Shapiro
ISyE Technical Report, 2002
2492002
Coherent risk measures in inventory problems
S Ahmed, U Çakmak, A Shapiro
European Journal of Operational Research 182 (1), 226-238, 2007
2472007
Convexity and decomposition of mean-risk stochastic programs
S Ahmed
Mathematical Programming 106 (3), 433-446, 2006
246*2006
Stochastic dual dynamic integer programming
J Zou, S Ahmed, XA Sun
Mathematical Programming 175 (1), 461-502, 2019
170*2019
A lifted linear programming branch-and-bound algorithm for mixed-integer conic quadratic programs
JP Vielma, S Ahmed, GL Nemhauser
INFORMS Journal on Computing 20 (3), 438-450, 2008
1702008
On a class of minimax stochastic programs
A Shapiro, S Ahmed
SIAM Journal on Optimization 14 (4), 1237-1249, 2004
1642004
Sample average approximation of expected value constrained stochastic programs
W Wang, S Ahmed
Operations Research Letters 36 (5), 515-519, 2008
1612008
An approximation scheme for stochastic integer programs arising in capacity expansion
S Ahmed, NV Sahinidis
Operations Research 51 (3), 461-471, 2003
1602003
Solving mixed integer bilinear problems using MILP formulations
A Gupte, S Ahmed, MS Cheon, S Dey
SIAM Journal on Optimization 23 (2), 721-744, 2013
1592013
Solving chance-constrained stochastic programs via sampling and integer programming
S Ahmed, A Shapiro
State-of-the-art decision-making tools in the information-intensive age, 261-269, 2008
1502008
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20